首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Matrix powers over finite fields
  • 本地全文:下载
  • 作者:Maria T. Acosta-De-Orozco ; Javier Gomez-Calderon
  • 期刊名称:International Journal of Mathematics and Mathematical Sciences
  • 印刷版ISSN:0161-1712
  • 电子版ISSN:1687-0425
  • 出版年度:1992
  • 卷号:15
  • 期号:4
  • 页码:767-771
  • DOI:10.1155/S0161171292000991
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    Let G F ( q ) denote the finite field of order q = p e with p odd. Let M denote the ring of 2 × 2 matrices with entries in G F ( q ) . Let n denote a divisor of q − 1 and assume 2 ≤ n and 4 does not divide n . In this paper, we consider the problem of determining the number of n -th roots in M of a matrix B ∈ M . Also, as a related problem, we consider the problem of lifting the solutions of X 2 = B over Galois rings.

国家哲学社会科学文献中心版权所有